# SDR MYWA120038S

- Difficulty date: March 27, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,157 hours, 7,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE LIGHT ON ROW 25 RT INOPERATIVE.  DURING TROUBLESHOOTING,  FOUND WIRE W0154-0040-20 GROUNDED AT L1419 CEILING LIGHT ASSY AND BLOWING FUSE F3 AT EMERGENCY LIGHT BATTERY PACK M1672.  REMOVED GROUND AND REPLACED FUSE IAW AMM WIRING STANDARDS 20-00-00 SYSTEM, OPS CHECK OK IAW AMM 33-51-00.
